# SDR YENA201803190141

- Difficulty date: March 19, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 33,180 hours, 21,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, ON ACCOMPLISHING INSPECTION OF THE CROSSBEAM IAW EC E15-954-02,  FOUND A PREVIOUS REPAIR CORRODED AT FRAME 17  BETWEEN RBL11 AND RBL 36.  REPAIRED IAW SRM 53-00-10, REPAIR SCHEME 53, REV 37.
